MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI II LIF INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. IDENTITI II LIF INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 801-200-50
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the prongs broke off the sleeve.No patient involvement reported.
 
Additional Manufacturer Narrative
The device did not return for evaluation.The lot number was not provided; therefore, a review of the device history record could not be conducted.Based on information provided, a definitive root cause could not be determined.Alphatec spine, inc.Is submitting this report in compliance with fda regulations under 21 cfr 803.All relevant and available information was included to the best of our knowledge at the time of this submission.Any fields left blank reflect information that was not known or not provided.Should additional details become available, a supplemental report will be submitted accordingly.

Brand Name
IDENTITI II LIF INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603586777
MDR Report Key25524572
Report Number2027467-2026-00126
Device Sequence Number5547389
Product Code MAX
UDI-Device Identifier00190376694382
UDI-Public(01)00190376694382
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K242364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801-200-50
Device Catalogue Number801-200-50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown